EconPapers    
Economics at your fingertips  
 

Nonlinear error correction models

Alvaro Escribano and Santiago Mira

Journal of Time Series Analysis, 2002, vol. 23, issue 5, 509-522

Abstract: The relationship between cointegration and error correction (EC) models is well characterized in a linear context, but the extension to the nonlinear context is still a challenge. Few extensions of the linear framework have been done in the context of nonlinear error correction (NEC) or asymmetric and time varying error correction models. In this paper, we propose a theoretical framework based on the concept of near epoch dependence (NED) that allows us to formally address these issues. In particular, we partially extend the Granger Representation Theorem to the nonlinear case.

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (29)

Downloads: (external link)
https://doi.org/10.1111/1467-9892.00276

Related works:
Working Paper: Nonlinear error correction models (2001) Downloads
Working Paper: Nonlinear error correction models (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:23:y:2002:i:5:p:509-522

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:23:y:2002:i:5:p:509-522